# SDR UIEA2019040103727

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,275 hours, 19,267 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN STATUS MESSAGE  WXR SYS.  PERFORM BITE TEST AND RESET OF WXR TRANSCEIVER IAW AMM 34-43-01 OPS CHECKED GOOD.
